# SDR 96ZZZM499

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601
- Part time: 46,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 601 WING RIB LOWER FLANGE HAS CRACKS AT NR 6 AND NR 8 STRINGER LOCATIONS.  STOP DRILLED CRACKS AT NR 6 AND NR 8 STRINGER TO RIB LOCATION, ON RIB LOWER FLANGE STATION 601.5 PER SB 727-57-0127 FIG 2.  NO CRACKS PROGRESSED AFTER STOP DRILLED.  FABRICATED DOUBLER REPAIRS TWO EACH 10 INCH BY 4.5 INCH 7075-T6 .090 LOT NR 233-601 PO NR 93110848 AND 12 INCH BY 4.5 INCH 7075-T6 .090 LOT NR 1233-601 PO NR 93110848.  INSTALLED DOUBLER REPAIRS AS PER SRM 57-10-5 FIG 2.
